Item Number: LOR30
Almus Loratadine allergy tablets help relieve symptoms associated with allergic rhinitis (e.g. hay fever) in adults and children over the age of 2 years old who weigh more than 30kg. These symptoms include sneezing, runny or itchy noses, and burning or itchy eyes. Can also be used to help relieve symptoms of uticaria (itching or redness) of the skin.
Loratadine Allergy tablets help to reduce your allergy symptoms by stopping the effects of a substance called histamine which is produced in the body when you are allergic to something.
Warnings or Restrictions
Do not use if:
•The patient is under the age of 2 years old or weighs 30kg or less.
•At the recommended dose, Loratadine Allergy Tablets are not expected to cause you to be drowsy or less alert. However, very rarely some people experience drowsiness, which may affect their ability to drive or use machines. Please do not drive until you know who this medication effects you.
•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.
Active ingredients: loratadine 10mg.
Other ingredients: lactose monohydrate, maize starch, magnesium stearate.
Adults and children over 2 years and weighing more than 30kg , take one tablet once daily.
LOR30: Data Sheet
Piriton Tablets 4mg (pack of 500)
Piriton tablets are indicated for symptomatic control of all allergic conditions responsive to antihistamines, including hay fever, vasomotor rhinitis, urticaria, angioneurotic oedema, food allergy, drug and serum reactions, insect bites.1 star
Item #: PIRITON
From £17.99 inc. VAT
Paracetamol Capsules 500mg (pack of 32)
Paracetamol Capsules for the relief of: headache, rheumatic pains, neuralgia, symptoms of colds and flu.1 star
Item #: PARACCAPS
From £2.59 inc. VAT
Anusol Plus HC Ointment 15g
Anusol Plus HC Ointment contains Hydrocortisone which reduces inflammation, and therefore eases the pain and discomfort of haemorrhoids (piles). It also contains active ingredients which soothe the itch and irritation associated with haemorrhoids.1 star
Item #: ANUSOLHC
From £4.75 inc. VAT